# SDR CALA0700269

- Difficulty date: May 27, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545801512
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER O/B CHORD CORRODED AT STA 227, RBL 0 TO LBL 3.  REPAIRED IAW ECRA 5311-01324 ITEM 1-16, PAGE 1-3.
